# SDR IXXA20150406107

- Difficulty date: December 17, 2014
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T1202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  FLC FUSELAGE STATION 368, RBL 23 UNDERSIDE OF UPPER CHORD IS CORRODED AT NUTPLATE LOCATION.  R & R UPPER CHORD IAW BDWG 143T1202 & SRM 51-40-02.  PRIMED & TOP COAT FINISH APPLIED IAW AMM 51-21-10-7.
